| Catalog Number |
CAT5 |
| Medical Device Problem Codes |
Material Deformation (2976); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/03/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the popliteal artery using an indigo system cat5 aspiration catheter (cat5).During the procedure, the physician felt resistance while advancing the cat5 into the non-penumbra sheath after making two passes.Consequently, the cat5 became kinked.The procedure was then completed using an indigo system cat3 aspiration catheter (cat3) and the same sheath.There was no report of an adverse effect to the patient.